Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Lamictal make you worse? doing better... Hattree

Posted by Cindylou on October 15, 2001, at 12:53:44

In reply to Re: Can Lamictal make you worse? Hattree, SLS, posted by Hattree on October 15, 2001, at 8:21:03

Just an FYI that I didn't take the Provigil today, and I am feeling 99% better.

I also cut down my Lamictal dose to 1/4 of a tablet (6.25 mg) just to be safe!

We'll see what happens tomorrow.

Thanks,
cindy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[81339]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:81296
URL: http://www.dr-bob.org/babble/20011015/msgs/81339.html